Holy sh*... DNP scare

  1. Holy sh*... DNP scare


    I just got a really bad DNP scare today. I am on my second cycle, but I have been on different levels of DNP, so I thought that I knew my tolerance levels pretty well. Anyway, normally I tolerate DNP pretty well, going on 600-800mg with the worst side being lethargy... On my first run I frequently took my temperature and made sure it was in the 97-99 degree range, which it was, even at the highest levels at 800mg.

    Well, on this run I decided to take it with gaspari thyrotabs. On the third day of 600mg (5th day of thyrotabs), my head started burning up... I was physically feeling fine... lethargic, but not sick... but feeling my head warm like I had a fever. I go to check my temperature, and it's 100.5 and rising!! I still felt fine but started freaking the f*ck out. I wasn't even that hot. I think that my body lowered T3 levels before to account for the excess heat, but now that I was taking T3 exogenously, my temperature stayed up. Eventually it settled in the 99.5 range, I'm still walking around with an ice pack to my head to make sure I don't overheat.


  2. Take care of yourself. You're engaging in some dangerous activity.

  3. Will do bro. Health is first priority... Was just very weird -- I considered DNP very good to me in terms of tolerance. I'd feel very hot many times, but my body would always just radiate the excess heat and my oral temperature was always pretty low. Not doing it now for some reason.
    •   
       

  4. Exclamation


    Quote Originally Posted by NYhomeboy
    Will do bro. Health is first priority... Was just very weird -- I considered DNP very good to me in terms of tolerance. I'd feel very hot many times, but my body would always just radiate the excess heat and my oral temperature was always pretty low. Not doing it now for some reason.
    I'm not going to lecture you about the dangers of DNP. I've seen your posts and you appear to understand them.....but throwing in the thyrotabs was kinda whack.

    We KNOW that DNP can kill people. We have very little idea what thyrotabs do to the body (being such a new product). We have ABSOLUTELY NO IDEA what combining the two could do.

    In your case, it appears to have screwed up whatever biochemical equilibrium you'd previously been able to skate along in your DNP use.

    Take care of yourself.
    Last edited by yeahright; 10-14-2006 at 10:26 PM.

  5. cooking yourself is no joke.

  6. Sorry, wasn't 100.5... was 99.5. At any rate, you're right, the thyrotabs definitely threw off the equilibrium that allowed me to take up to 800mg with no problem. Keeping tabs on oral temp is definitely a necessity w/ DNP.

  7. NY - I see you have a bunch of threads on DNP...
    How exactly are you running it? (strictly cutting, or bulking/lean mass?)

    are cycling it or using low-moderate cruising doses?

  8. Strictly cutting. Monitoring temperature very very carefully to guage dosage... On the first run I got up to 800mg, no problem with very minimal sides. Core temperature did not go above 99.0 degrees. This run was different, likely because of the thyrotabs correcting a previous hypothyroidism problem.

  9. I don't know why you would want to stack anything with dnp. If your shtuff isn't underdosed and your running 800mgs the fat should be melting of fast as hell.

  10. Update:

    Body temperature is 100% back to normal. In retrospect, I was very far from being sick - the max my temperature got was high 99s... I wasn't even feeling uncomfortable (except for the wet towel around my neck and the fans blowing on me).

    But I made a very stupid, boneheaded mistake in thinking that I knew exactly my body's tolerance and response to a DNP dosage. I'm glad I can say that I've only taken a total of 400mgs of DNP without knowing my body temperature beforehand, but please make sure you use it intelligently.

  11. Good for the rest to see this NY, I guess the moral of the story is 1) Don't stack other thyroid products with DNP 2) Know your freaking body REAL WELL before using DNP.

    Good to see you lived to post about it

  12. cyanide prevents your body from passing off an expended electron to oxygen at the end of the electron transport chain.

    DNP keeps pumping electrons across the mitochonrial membrane and flooding the electron transport chain with new electrons.

    in other words cyanide and DNP act on the same system. the system that provides your body with 90% of its energy.

    I will never mess with DNP. by the way if your temperature stays elevated too long or spikes too high...brain damage.
  

  
 

Similar Forum Threads

  1. Cylce support holy sh!t.
    By Ronnie in forum Supplements
    Replies: 8
    Last Post: 08-21-2007, 08:19 PM
  2. Holy Sh*t Bush Has Made War Protest Illegal !!!
    By anabolicrhino in forum Politics
    Replies: 51
    Last Post: 07-29-2007, 03:39 PM
  3. Familyguy- "father, Son, Holy Sh**"
    By anabolicrhino in forum General Chat
    Replies: 0
    Last Post: 04-07-2007, 11:34 AM
  4. IGF-1 Research, holy sh$t!
    By fiddler in forum IGF-1/GH
    Replies: 29
    Last Post: 08-04-2004, 10:41 AM
Log in
Log in